# SDR DLM90000803

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 15,636 hours, 8,465 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Line
- Part number: 7963467594
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QUANTITY SLOWLY DECREASED IN FLT. APPROX 1 QT (EVERY 30 MIN) TO 6 QTS AND LOW LEVEL LIGHT ILLUMINATED.  FOUND RT THRUST REVERSER RETURN LINE LEAKING.  REPLACED SAME.
